Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 57, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 13, 2008, 6:29 AM EDT for Kosciusko County, Noble County, Whitley County, Indiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 6:29 AM EDT (10:29 UTC)
- Expired
- Jun 13, 2008, 7:30 AM EDT
- In force
- 61 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Kosciusko County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 15 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 10.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 131029
SVRIWX
INC085-113-183-131130-
/O.NEW.KIWX.SV.W.0057.080613T1029Z-080613T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 AM EDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
NOBLE COUNTY IN NORTHEAST INDIANA
NORTHERN WHITLEY COUNTY IN NORTHEAST INDIANA
* UNTIL 730 AM EDT
* AT 627 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR PACKERTON...OR 7 MILES SOUTH OF WINONA LAKE...AND MOVING
NORTHEAST AT 47 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
TRI-LAKES...
LIGONIER...
SOUTH WHITLEY...
PIERCETON...
NORTH WEBSTER...
ALBION...
LAT...LON 4133 8522 4104 8568 4105 8569 4105 8584
4116 8602 4154 8555 4153 8554
TIME...MOT...LOC 1029Z 237DEG 41KT 4113 8580
$$1 follow-up statement
000
WWUS53 KIWX 131059
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
700 AM EDT FRI JUN 13 2008
INC085-183-131110-
/O.CAN.KIWX.SV.W.0057.000000T0000Z-080613T1130Z/
KOSCIUSKO IN-WHITLEY IN-
700 AM EDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITLEY AND
SOUTHEASTERN KOSCIUSKO COUNTIES IS CANCELLED...
AT 656 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4133 8522 4127 8531 4128 8555 4130 8555
4130 8566 4145 8566 4154 8555 4153 8554
TIME...MOT...LOC 1100Z 237DEG 41KT 4132 8540
$$
INC113-131130-
/O.CON.KIWX.SV.W.0057.000000T0000Z-080613T1130Z/
NOBLE IN-
700 AM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR NOBLE COUNTY...
AT 656 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR MERRIAM...OR ABOUT 5 MILES NORTH OF TRI-LAKES...AND
MOVING NORTHEAST AT 47 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ALBION...EGE AND COSPERVILLE...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4133 8522 4127 8531 4128 8555 4130 8555
4130 8566 4145 8566 4154 8555 4153 8554
TIME...MOT...LOC 1100Z 237DEG 41KT 4132 8540
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:19 AM EDT, 10 minutes earlier.
Area forecast discussion, Jun 13, 6:19 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 619 AM EDT FRI JUN 13 2008 .UPDATE... UPDATED FORECAST TO REFLECT HIGHER POPS AS STORMS HAVE QUICKLY DEVELOPED THIS MORNING ALONG AND JUST AHEAD OF A STRONG OUTFLOW BOUNDARY COMING OFF NIGHTTIME CONVECTION OVER ILLINOIS. A FEW CELLS HAVE BECOME BORDERLINE SEVERE AND PROMPTED WARNINGS WITH THE POTENTIAL FOR HIGH WINDS AND HAIL. THE STRONGEST STORMS WERE LOCATED IN A BAND OVER CENTRAL PORTIONS OF THE CWA...WITH INDIVIDUAL STORMS MOVING NORTHEAST WHILE THE LINE OF CONVECTIVE DEVELOPMENT WORKS SOUTHEASTWARD. && .PREV DISCUSSION... /ISSUED 440 AM EDT FRI JUN 13 2008/ SHORT TERM ..THREAT FOR HEAVY RAIN AND POSSIBLE SEVERE WEATHER THIS AFTERNOON INTO TONIGHT... GEARING UP FOR ANOTHER ACTIVE WEATHER DAY WITH POTENTIALLY SEVERE STORMS THIS AFTERNOON AND EVENING. EARLY MORNING CONVECTION TO THE WEST FIRED OVERNIGHT AHEAD OF SFC BOUNDARY SLOWLY MAKING ITS WAY EAST. ALTHOUGH WEAKENING...STRONG OUTFLOW WINDS RUNNING OUT AHEAD OF THIS ACTIVITY HAVE PROMPTED MARINE CONCERNS ALONG WITH THUNDERSTORMS SNEAKING UP INTO FAR NORTHWESTERN COUNTIES. 00Z NAM HAD A GOOD HANDLE ON LOCATION OF THIS CONVECTION EARLY IN ITS RUN AROUND 02-04Z BUT HAS BEEN SOMEWHAT UNSOUND IN ITS HANDLING OF EASTWARD PROGRESSION THIS MORNING... WITH STORMS RIDING FURTHER EAST AND FASTER THAN PROJECTED BY NAM/RUC. THIS PRESENTS THE QUESTION OF THE AMOUNT OF CLOUD DEBRIS THAT MAY BE PRESENT OVER THE AREA THIS MORNING SLOWING DOWN DESTABILIZATION IN THE MORNING HOURS. NEVERTHELESS...FOR THIS AFTERNOON...MODELS CONTINUING TO SHOW A POTENTIAL HEAVY PRECIPITATION EVENT WITH SEVERE STORMS POSSIBLE. OVERALL SITUATION LARGELY UNCHANGED FROM PREVIOUS MODEL RUNS. FRONTAL BOUNDARY WITH ASSOCIATED SURFACE CONVERGENCE PUSHES INTO THE AREA TODAY...WHILE ACCOMPANYING FAVORABLE UPPER LEVEL DIVERGENCE IS INDICATED UNDER RIGHT ENTRANCE REGION OF 120KT JET. LL THETA-E ADV HAS BEEN UNDERWAY AND CONTINUES INTO AFTERNOON WITH NAM SHOWING IMPRESSIVE 350K THETA-E RIDGE POSITIONED OVER CWA AT 15Z AND BUFR SOUNDINGS PRODUCING SFC CAPES EXCEEDING 3000J/KG...AND 0-6KM SHEAR ON THE ORDER OF 30-40KTS. PVS FCST SHIFTS CONCERN ABOUT MID LEVEL SHORT WAVE INDUCING WEAK SFC LOW TO RIDE ALONG FRONT STILL WARRANTED WITH 00Z NAM12 INDICATING THIS FEATURE DRIFTING ALONG BNDRY THROUGH NORTHERN ILL/IN INTO EARLY AFTERNOON SLIGHTLY BACKING WINDS. EVERYTHING IN PLACE TO SUPPORT STRONG STORMS AND WILL CARRY SVR WORDING ALREADY ADDED BY EVENING SHIFT. WITH PWATS 1.5 TO 2 INCHES AND CELLS TRANSLATING NEASTRLY ALONG VERY SLOW MOVING BOUNDARY...THE THREAT ALSO EXISTS FOR LOCALLY HEAVY PCPN AMOUNTS TO FALL. BNDRY PROCEEDS EASTWARD WITH CONVECTION WANING OVERNIGHT...CLEARING WEST TO EAST THROUGH SATURDAY MORNING. DRIER COOLER AIR FILTERS IN BEHIND THE BNDRY WITH SATURDAY HIGHS IN LOW 80S AND MORE COMFORTABLE DWPTS IN THE 50S. IT SHAPES UP TO BE A VERY NICE SATURDAY BEHIND TODAYS ACTIVITY. LONG TERM... ..SUNDAY THROUGH THURSDAY... ONCE AGAIN LONG TERM FORECAST IN GOOD SHAPE AND FEW ADJUSTMENTS ARE NEEDED. STILL LOOKING AT SECONDARY FRONTAL BOUNDARY TO SAG ACROSS THE AREA FROM LATE SUNDAY INTO EARLY MONDAY. ENOUGH RETURN FLOW AND NARROW RIBBON OF INCREASED MOISTURE TO WARRANT THUNDERSTORM CHANCES. NAM SHOWING RIGHT ENTRANCE REGION OF UPPER LEVEL JET MAX IN ASSOCIATION WITH SURFACE FRONT WHICH SHOULD ENHANCE FRONTAL LIFT. STILL LOOKING AT SURFACE HIGH MOVING INTO THE AREA FOR MUCH OF THE UPCOMING WEEK. AS WE HAVE BEEN MENTIONING...MODELS CONTINUE TO HINT AT SEVERAL SHORT WAVES ROUNDING STRONG UPPER LEVEL LOW AND DIVING SOUTHEAST ACROSS THE WESTERN GREAT LAKES REGION. ECMWF NOW PICKING UP ON THIS AS WELL WITH A COUPLE STRONGER WAVES SIMILAR TO WHAT GFS HAS BEEN SHOWING. THE PROBLEM AT THIS TIME RANGE LOOKS TO BE AMOUNT OF LOW LEVEL MOISTURE AND CONVERGENCE TO AID THESE SHORT WAVES. GULF WILL BE CUT OFF GIVEN LOWER LEVEL HIGH PRESSURE TO OUR SOUTH AND 850-700MB FLOW LOOKS TO REMAIN NORTHWESTERLY. THAT GIVES SHORT WAVES VERY LITTLE TO WORK WITH IN TERMS OF MOISTURE AND CONVERGENCE. MEDIUM RANGE MODELS SEEM TO BE NARROWING IN ON TUESDAY WITH FIRST SHORT WAVE AND GFS SHOWING ANOTHER ON WEDNESDAY. THESE FEATURES BARE WATCHING BUT STILL REMAINS TOO EARLY TO INTRODUCE ANY POPS GIVEN THE UNCERTAINTY AND LACK OF RETURN MOISTURE. IF MID LEVEL TEMPS ARE COOL ENOUGH...THIS COUPLED WITH THE STRENGTH OF THE SHORT WAVE MAY BE ENOUGH TO OVERCOME THE LACKING MOISTURE. THIS WILL BE WATCHED OVER NEXT FEW DAYS. OTHERWISE SHOULD SEE TEMPERATURES A BIT BELOW NORMAL WITH HIGHS IN THE 70S AND LOWS IN THE 50S WITH DEWPOINTS LIKELY IN THE 50S AND EVEN 40S AT TIMES. AREAS NEAR LAKE MICHIGAN WILL REMAIN EVEN COOLER WITH NORTH TO NORTHWEST FETCH OFF OF THE LAKE. AVIATION (06Z TAFS)... VFR CONDITIONS EXPECTED TO CONTINUE INTO EARLY MORNING HOURS WITH INCREASING MID AND HIGH LEVEL CLOUDS THROUGH SUNRISE AS CONVECTIVE DEBRIS APPROACHES FROM STORMS CURRENTLY FIRING OVER NORTHERN ILLINOIS. SCATTERED THUNDERSTORMS MAY IMPACT KSBN DURING THE EARLY MORNING HOURS AS THIS ACTIVITY CONTINUES TO LIFT TO THE NORTHEAST. AS A COLD FRONT EDGES IN FROM THE WEST TODAY THUNDERSTORMS EXPECTED TO DEVELOP AND AFFECT ALL OF THE REGION THIS AFTERNOON AFTER 15Z WITH HIGHEST PROBABILITY DURING AFTERNOON HOURS. GUSTY AND VARIABLE WINDS WILL ACCOMPANY ANY THUNDERSTORMS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LUDINGTON LONG TERM...LASHLEY UPDATE...LUDINGTON
Hazardous weather outlook, Jun 13, 5:55 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 555 AM EDT FRI JUN 13 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-141000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 555 AM EDT FRI JUN 13 2008 /455 AM CDT FRI JUN 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS MORNING AND AGAIN THIS AFTERNOON INTO TONIGHT. SOME STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL PRODUCING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SUNDAY AFTERNOON INTO MONDAY. IT REMAINS EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL...THOUGH IT DOES LOOK LIKE ISOLATED SEVERE THUNDERSTORMS COULD OCCUR AT SOME POINT IN THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 555 AM EDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON AND EVENING...WITH ANOTHER CHANCE OF THUNDERSTORMS TONIGHT. THERE WILL BE A RISK FOR SEVERE STORMS WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SUNDAY AFTERNOON INTO MONDAY. IT REMAINS EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL...THOUGH IT DOES LOOK LIKE ISOLATED SEVERE THUNDERSTORMS COULD OCCUR AT SOME POINT IN THIS TIME PERIOD WITH HIGHER WINDS AND WAVES NEAR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 13, 4:00 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 AM EDT FRI JUN 13 2008 INZ003-004-012-MIZ077-078-130900- LA PORTE-ST. JOSEPH IN-STARKE-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...KNOX...NORTH JUDSON...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS 400 AM EDT FRI JUN 13 2008 /300 AM CDT FRI JUN 13 2008/ ...STRONG WINDS MOVING ACROSS NORTHWEST INDIANA AND SOUTHWEST LOWER MICHIGAN... OUTFLOW WINDS FROM DECAYING THUNDERSTORMS WERE MOVING ACROSS NORTHWEST INDIANA AND SOUTHWEST LOWER MICHIGAN AT 400 AM EDT. WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THIS LINE THROUGH 500 AM EDT. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE EARLY THIS MORNING.
Special weather statement, Jun 13, 5:31 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 531 AM EDT FRI JUN 13 2008 INZ003>009-012>017-020-022>024-MIZ077>081-131145- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN- MIAMI-WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU... WABASH...NORTH MANCHESTER...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE 531 AM EDT FRI JUN 13 2008 /431 AM CDT FRI JUN 13 2008/ ...STRONG THUNDERSTORMS EARLY THIS MORNING... STRONG THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. WIND GUSTS TO 50 MPH...SMALL HAIL AND TORRENTIAL RAIN ARE POSSIBLE ALONG WITH DEADLY LIGHTNING. SEVERE THUNDERSTORMS ARE POSSIBLE SO STAY TUNED FOR POSSIBLE WARNINGS. LASHLEY
Local storm report, Jun 13, 6:13 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 AM EDT FRI JUN 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0611 AM HAIL CENTREVILLE 41.92N 85.53W
06/13/2008 E0.25 INCH ST. JOSEPH MI COUNTY OFFICIAL
ESTIMATED PEA SIZE HAIL MIXED IN WITH VRY HEAVY RAIN.
GUSTY WINDS.
&&
EVENT NUMBER 01470
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:55 AM EDT | Special Marine Warning | IWX | 2 hr | |
| Jun 13, 5:43 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 62 min |
| Jun 13, 12:37 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 4 hr |
| Jun 13, 2:00 PM EDT | Flash Flood Warning | IWX | White | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.